# SDR FDEA202509041619

- Difficulty date: September 4, 2025
- Submitted: September 5, 2025
- Operation: Air carrier
- Aircraft: N129FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43548
- Aircraft time: 16,152 hours, 7,389 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141T5856116
- Condition: Cracked
- Location: Zone 200
- Part time: 16,152 hours, 7,389 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL HAS A SMALL GOUGE IN TOP OF FLOOR PANEL FLOOR PANEL 222CFF LOCATED AT STATION 347.00 WAS REPAIRED IAW SRM 53-00-50-2R PAR 4B,   FIG 201, SHEET 2, REV. 92, APR 15, 2025
